# SDR U0GA202308080093

- Difficulty date: August 7, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N323AH
- Make and model: Snias AS350B2
- Aircraft serial: 4649
- Aircraft time: 4,582 hours, 11,004 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 7,745 hours, 7,827 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER A COUPLE OF MINUTES OF FLIGHT, A BURNT RUBBER SMELL WAS PERCEIVED AND THE HELICOPTER WAS RETURNED TO BASE. MAINTENANCE CORRECTED BY TENSIONING THE AC DRIVE BELT.
